# SDR CA090224002

- Difficulty date: February 12, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 37,836 hours
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 6878432
- Condition: Leaking
- Location: Engine Oil Sys
- Part time: 11,953 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON FEBRUARY 12, 2009 NR 1 ENGINE WAS SHUT DOWN 30 MINUTE BEFORE LANDING DUE TO OIL PRESSURE INDICATION OSCILLATING AND LOW OIL PRESSURE LIGHT ON.  20 LITERS OF OIL ADDED, FOUND OIL SUPPLY TUBE FOR THE TURBINE BEARING WAS LEAKING BADLY, REF. ROLLS-ROYCE PICK 72-50-00 FIG. 2 ITEM 14, AT THE SWIVEL GLEN.  THE REAR TURBINE BEARING ASSEMBLY REPLACED, ENGINE TESTED SERVICEABLE.
